# SDR AALA2019081429020

- Difficulty date: August 11, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 60,916 hours, 23,063 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Vibration
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS APPROX. 1500 FT AGL, A/C FULLY CONFIGURED FLAPS FULL 143 KNOTS, MEDIUM TO SEVERE VIBRATION IN RUDDER PEDALS. ON LDG FELT LIKE RUDDER MADE UNCOMMANDED MOVEMENT.  NO FAULTS NOTED. PERFORMED RUDDER CONTROL ADJUSTMENTS AND TESTS IAW AMM 27-21-00, NO FAULTS FOUND. TESTED ARTIFICIAL FEEL AND RUDDER TRAVEL LIMITING-ACTIVATION IAW AMM 27-23-00, NO HISTORY. ALL CHECKS OK.
